# SDR CALA2015030993399

- Difficulty date: February 27, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 62,301 hours, 23,549 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EMER RT MSG DISPLAYED AFTER EMER LIGHTS OPERATIONAL TEST.  POWER SUPPLY WILL NOT TEST.  REPLACED POWER SUPPLY & BATTERY IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
